View Full Version : Closer to God?


cross4444
09-10-12, 10:46 PM
Has anyone else felt closer to God since starting medication for ADHD?

I understand some aren't religious, so please don't turn this into a debate on religion.

Since I have begun my medication it feels like I see the world through a whole new light, and I feel like I owe it to God. Anyone else know what I'm talking about?

amberwillow
09-11-12, 12:39 AM
Are you talking about overflowing feelings of gratitude.

Of blessings?

Religion is a banned topic on the forums. But think I understand you to mean - in a broader sense.

cross4444
09-11-12, 02:09 AM
Yes, exactly! I won't note what religion I subscribe to, but that overflowing feeling of gratitude is exactly what I mean.

amberwillow
09-11-12, 06:45 AM
I often experience that feeling powerfully.

I watched a really cool thing this morning...
I was walking to the train station at 5:30am and I looked up into the sky.
The moon was hovering up there, a lovely crescent hanging in the deep purple velvet of the heavens...
Just then a satelite passed in front of the moon and glowed (reflecting) the moon's light for several long breaths.

I felt humbled and awed somehow. It was a gift... The sky, the walk, that moment.

T-Rex65
09-11-12, 09:19 AM
The degree to which I feel connected to the Universe depends on how the neurotransmitters in my brain are functioning, serotonin in particular at least in my case. So it would make sense that getting on the proper meds would produce such a feeling. My brain chemistry is out of whack right now, which makes me feel like I'm at the bottom of a well with no way out.

And I don't mean to minimize your religious faith at all when I say that. It's still pretty amazing that our bodies produce chemicals which can create that kind of experience, whether we believe in a god or not.

Jynical
09-11-12, 10:46 AM
Short answer? No.

cross4444
09-12-12, 12:33 AM
That's so cool! I know exactly what you mean!

cross4444
09-12-12, 12:34 AM
I appreciate the response, I figured something chemical was going on!